Log in
Vasculitis UK
5,808 members5,212 posts

WEIRD SKIN SENSATION

I`ve not been on for a while. My vasculitis seems to be under control. But I wonder if anyone can help. I seem to be loosing the sensation on my skin on my left side leg. I have an appointment to have a nerve test in January. It seems the be affecting my arm and also my face feels weird this morning. Like when you have an injection for a tooth out. I`me on aza and only 5mg of steroids now. Any ideas ? JW

4 Replies
oldestnewest

Please don't wait till January. Ring your consultant straight away. I've lost the use of my hand and have no feeling in my feet and up one side of one leg and the feeling in my other hand is very tingly. This is the vasculitis and could well be a flare up.

Reply

thanks for the reply. I saw my consultant a couple of weeks before. Bloods are all okay. I wonder if its due to the massive steroids I used to take and the bones in my spine are degrading and trapping a nerve. ? I`ve just had a bone scan waiting for the results. JW

Reply

I had something similar last year. It went away eventually. Not sure why...may be bc of increased steroid.

Reply

thanks for the reply. JW

1 like
Reply

You may also like...